# SDR 97ZZZX4681

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911EC
- Make and model: Bell 222
- Aircraft serial: 47505
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Rod End
- Part number: 222031622105
- Condition: Worn
- Location: Nodal Beam
- Part time: 303 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NODAL BEAM INSPECTION FOUND ROD END WORN.  REPLACED WITH NEW ROD END.
